# SDR AWXA9500193

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2806 - SNA-LAS - AIR TURNBACK, CREW UNABLE TO PRESSURIZE AIRCRAFT DURING TAKEOFF/CLIMB.  AIRCRAFT RETURNED TO SNA AND LANDED WITHOUT FURTHER INCIDENT.  CONTRACK MX FOUND A 24 INCH SEGMENT OF AFT CARGO DOOR SEAL PULLED LOOSE FROM ITS TRACK.  REINSTALLED SEAL, PRESSURIZED AIRCRAFT USING THE APU AND/OR RT ENGINE BLEED, AND PERFORMED THE PRESSURIZATION CONTROL SYSTEM OPERATIONAL TEST.  NO FURTHER FAULTS NOTED AT THIS TIME.  SEAL TO BE INSPECTED AT LAS.  AIRCRAFT RETURNED TO SERVICE.  (W)
